Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Twitching of eyes and mouth. Is there a medication to reduce this?

Hi I have been having eye and mouth twitching for about two weeks now. It has got worse I. The last two days. I went for a body massage and my massage therapist said my muscles were very tight. I felt so much better after leaving there but the twitching happened again. Is there any medication I can take for the weekend to reduce the twitching? I am planning on seeing the dr. Next week Thanks Tania
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

Minor eyelid twitches require no treatment as they usually resolve spontaneously.

Most often, the eye twitches because of three common reasons. These are stress, fatigue or intake of caffeine. The condition usually lasts for a couple of days and then is gone. It is helpful during this time to try to get a good amount of rest, try to minimize stress and avoid caffeinated beverages. This can all help make the eye stop twitching more quickly.

Reducing stress, using warm soaks, or correction of any refractive error may help.

Wishing you good health
Dr Saurabh Gupta
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor